# SDR AALA202202101433

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737*
- Aircraft serial: 31071
- Aircraft time: 37,218 hours, 15,290 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AUTOTHROTTLE REMAINED AT IDLE ON TAKEOFF ROLL, FLIGHT REJECTED TAKEOFF BELOW 20 KTS. ACCOMPLISHED AUTOTHROTTLE BITE TEST IAW FIM 22-31-00-810-801, OPS CHECK GOOD.
